# SDR 99ZZZX97

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N475DF
- Make and model: Cessna M337B
- Aircraft serial: 337M0343
- Engine: Cont IO360D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod
- Part number: 646320
- Condition: Failed
- Location: Engine
- Part time: 376 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATION FOUND NR 5 CONNECTING ROD CAME APART.  CAUSE UNDER INVESTIGATION.
